MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ALDUK IV; REGULATORS, HIGH-PRESSURE GAS

DRÄGERWERK AG & CO. KGAA ALDUK IV; REGULATORS, HIGH-PRESSURE GAS
Model Number 5704811
Medical Device Problem Codes Fire (1245); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a spark occurred on the oxylog 3000+, sn: (b)(6).The device (oxylog 3000+ and alduk4) has been sent to the central workshop in lübeck for further inspection.Users at the emergency department reported that the sparking occurred during a cylinder replacement.The customer already has a replacement device.There was no fire and no health consequences were reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
It was reported that a spark occurred during a cylinder exchange with an alduk iv.No health consequences were reported.The information provided, including photos, was analyzed for the investigation.The pressure reducer was also examined and repaired at the repair workshop in lübeck.The oxylog 3000plus device (serial no.(b)(6)) that was used in the event was also sent to the head service shop for checking, where it passed all tests and was successfully approved according to the manufacturer's specs.During the check of the alduk pressure regulator, it was found that the cylinder connection was sooty.It was not possible to check for any previous damage to the o-ring due to its damage.It is also unclear whether the 2-year maintenance intervals for the alduk were observed.The pressure reducer was not a contract device.Regular maintenance is the responsibility of the user.Based on the available information, it is not possible to identify a specific cause for the reported event.Before carefully opening the gas cylinder valve, check that the cylinder connection is tightened securely to the gas cylinder valve.If the cylinder connection is not completely tightened before opening the valve and gas can escape through a leak, there is a risk that the alduk will heat up and the connection seal will melt.The alduk has passed the normative test for burnout resistance when exposed to oxygen pressure surges (¿bam test¿) and is approved in accordance with iso 10524-1:2006.Previous evaluations of comparable cases have shown that user error (grease, pressure shocks, etc.) was usually the cause.The connection is safe if handled correctly, if it is properly tightened and used in accordance with the ifu specifications.In the event of heat build-up due to escaping oxygen gas, the cylinder valve must be closed immediately.The results of the investigation did not reveal any new risks that are not covered in the product risk management file.The number of similar cases due to the same root cause is within the expected range of the respective risk assessment and is therefore accepted.
 
Event or Problem Description

Brand Name
ALDUK IV
Common Device Name
REGULATORS, HIGH-PRESSURE GAS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24109023
Report Number9611500-2026-00019
Device Sequence Number12232030
Product Code CBK
UDI-Device Identifier04048675249221
UDI-Public(01)04048675249221(11)171220(93)5704811-22
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown